contributor author | C. V. Jayakumar | |
contributor author | S. Sathikh | |
contributor author | C. Jebaraj | |
contributor author | Claude Jolicoeur | |
date accessioned | 2017-05-08T22:38:53Z | |
date available | 2017-05-08T22:38:53Z | |
date copyright | March 1999 | |
date issued | 1999 | |
identifier other | %28asce%290733-9399%281999%29125%3A3%28369%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/84965 | |
publisher | American Society of Civil Engineers | |
title | Comparative Study of Two Semicontinuous Models for Wire Strand Analysis | |
type | Journal Paper | |
journal volume | 125 | |
journal issue | 3 | |
journal title | Journal of Engineering Mechanics | |
identifier doi | 10.1061/(ASCE)0733-9399(1999)125:3(369) | |
tree | Journal of Engineering Mechanics:;1999:;Volume ( 125 ):;issue: 003 | |
contenttype | Fulltext | |